# SDR HNA2008F00050

- Difficulty date: October 16, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900021
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN CABIN OVERHEAD ISLE BETWEEN ROWS 2 AND 4, OVERHEAD FLUORESCENT LIGHT FAILED. AIRCRAFT WAS ON GROUND. INSPECTED AREA AND FOUND OVERHEAD LIGHT AT 2DF SOCKET BURNED.  INSTALLED NEW BULB, NO FIX. INSPECTED SOCKETS, REMOVED AND REPLACED BALLAST INSTALLED NEW BULB OPERATIONAL CHECK GOOD. REMOVED BALLAST, BR9000-21, CONFORMED WITH REQUIREMENTS OF AD 2006-17-10, AND SHUT POWER OFF TO THE LIGHT FIXTURE. (K)
